# SDR DXTA200701926

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N347QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600357
- Aircraft time: 7,532 hours, 6,802 cycles
- Engine: Pwa JT15D5
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR  EXTENSION , DID NOT ACHIEVE A GREEN( LOCKED INDICATION) ON THE RIGHT MAIN GEAR. RAN THE GEAR WILL NOT EXTEND  CHECKLIST. GEAR WAS DOWN BUT NOT LOCKED. ACHIEVED A GREEN LIGHT AS RESULT OF CHECKLIST.  JACK A/C  DEPLETED NITROGEN IN LANDING GEAR, LUBE AND INSPECTED RT MAIN GEAR, SERVICED EMERGENCY NITROGEN BOTTLE, RAN GEAR 10X AND MORE  OPS AND LEAK CHECK GOOD  ALL WORK DONE IAW CE560 M/M 32-30-00.
